Radio Heronian Mean k-Graceful Labeling on Degree Splitting of Graphs
DOI:
https://doi.org/10.23755/rm.v45i0.975Abstract
A mapping g:V\left(G\right)\rightarrow{k,k+1,\ldots,k+N-1} is a radio heronian mean k-labeling such that if for any two distinct vertices s and t of G, d\left(s,t\right)+\left\lceil\frac{g\left(s\right)+g\left(t\right)+\sqrt{g\left(s\right)g\left(t\right)}}{3}\right\rceil\geq1+D,for every s,t\in\ V(G), where D is the diameter of G. The radio heronian mean k-number of g, {rrhmn}_k(g), is the maximum number assigned to any vertex of G. The radio heronian mean number of G, {rhmn}_k(g), is the minimum value of {rhmn}_k(g) taken overall radio heronian mean labelings g of G. If {rhmn}_k(g)=\left|V\left(G\right)\right|+k-1, we call such graphs as radio heronian mean k-graceful graphs. In this paper, we investigate the radio heronian mean k-graceful labeling on degree splitting of graphs such as comb graph P_n\bigodot K_1, rooted tree graph {RT}_{n,n} hurdle graph {Hd}_n and twig graph\ {TW}_n.
A mapping is a radio heronian mean k-labeling such that if for any two distinct vertices and of , ,for every V(G), where is the diameter of . The radio heronian mean k-number of g, , is the maximum number assigned to any vertex of . The radio heronian mean number of , , is the minimum value of taken overall radio heronian mean labelings of . If , we call such graphs as radio heronian mean k-graceful graphs. In this paper, we investigate the radio heronian mean k-graceful labeling on degree splitting of graphs such as comb graph , rooted tree graph hurdle graph and twig graph.
References
C. David Raj, M. Deva Saroja and V. T. Brindha Mary, Radio mean labeling on degree splitting of graphs, The International Journal of analytical and experimental modal analysis, vol. XII, February 2020.
C. David Raj, K. Sunitha and A. Subramanian, Radio odd mean and even mean labeling of some graphs, International Journal of Mathematical Archive- 8(11), Nov-2017, 2229-5046.
J.A Gallian, A dynamic survey of graph labeling, The electronic Journal of Combinatories, (2021), #DS6.
Harary F, Graph Theory, Narosa publishing House Reading, New Delhi, 1988.
Gray, Chartrand, David Erwin, Ping Zhang and Frank Harary, Radio labeling of graphs, Bull. Inst. Combin.Appl.33 (2001) 77-85.
Y. Lavanya, Dhanyashree and K.N. Meera, Radio mean graceful graphs, international conference of Applied Physics, Journal of physics: Conf, series 1172(2019)012071, doi: 10.1088/1742-6596.
N. Murugesan and R. Uma, Super Vertex Gracefulness of some Special graphs, IOSR Journal of Mathematics, Volume 11, Issue 3 Ver. V (May - June.2015), PP 07-15.
R. Ponraj, S. Sathish Narayanan, On Radio mean number of some graphs, International J. Math. Combinatories, Vol.3 (2014), 41-48.
R. Ponraj, S. Sathish Narayanan and R. Kala, Radio mean labeling of graph, AKCE International Journal of Graphs and combinatories 12 (2015) 224-228.
S. S. Sandya, E. Ebin Raja Merly and S. D. Deepa Heronian mean labeling of graphs, International Mathematical Forum, Vol.12, 2017, no.15, 705-713.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.